# SDR SWAA2020030542178

- Difficulty date: February 24, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 242UF UPPER SURFACE HAS REPAIR LAYER DELAM 6" FROM OUTBOARD EDGE AND 10.5" FROM FORWARD EDGE         REPAIRED AREA ON UPPER FACESHEET O/B EDGE ON PANEL 242VF IAW B737-700 SRM 53-00-50-2R-1, SRM 53-00-50-5R-0
